# SDR 20000817SH014

- Difficulty date: August 8, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N678TB
- Make and model: Socata TB21
- Aircraft serial: 1925
- Engine: Lyc TIO540AB1A
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Link
- Part number: LW19107
- Condition: Broken
- Location: Turbo End
- Part time: 23 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK FOUND BROKEN; ANOTHER LINK FOUND BROKEN ON ANOTHER AIRCRAFT.  (X)
